MathSciNet Relay Station
MathSciNet bibliographic data
MR346093 (49 #10819) 22E45
Lepowsky, J. Algebraic results on representations of semisimple Lie groups. Trans. Amer. Math. Soc. 176 (1973), 1–44.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement